Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for June 22, 2006


1151029904-hr-377

I did some more reading about Benfotiamine today and I come across a great article that shows the raising effect of Thiamine in the blood stream. (If this doesn’t stop the vibration, nothing will.)

Okay, now I really need this suppliment. I get home and I decide to try all of the health food stores to see if anyone has it. It’s after seven so most of them are closed. One of the stores is right beside a Jugo Juice so since I’m in the area, I’ll take some wheatgrass. Nobody has Benfotiamine in stock but one store said they could order it for me and they’d have it by next Tuesday. I didn’t want to wait that long so since I work in downtown Toronto, I’ll see if I can find a place close by tomorrow.

I’ve noticed my foot pain mildly coming back lately. Could this be because I’ve stopped taking Niacin? I’ll add that back into my regular vitamins…

Advertisements

June 22, 2006 - Posted by | Health | ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: